MathSciNet Relay Station
MathSciNet bibliographic data
MR1092923 55P99 (54F99)
Katsuura, Hidefumi Pseudocontraction and homotopy of the $\sin(1/x)$ curve. Proc. Amer. Math. Soc. 115 (1992), no. 4, 1129–1138.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement